# SDR ASAA2012062192400

- Difficulty date: June 2, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 16,885 hours, 5,332 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER OF EXIT SIGN CAME LOSE FROM SIGN ON CABIN OVERHEAD AT MID CABIN.  ACFT GROUNDED.  REINSTALLED COVER EXIT MID CABIN.
